# SDR A6WA200540189

- Difficulty date: May 30, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SIDE UNDERFLOOR SUPPORT ANGLE IS CRACKED 1.0 INCH AT FS 621, LBL 40 AND RBL 40, WL 73.  REPAIRED INTERCOSTALS IAW REO. (K)
